Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

White patches on cheeks left by skin lighting cream. No result with Placentrex gel. Can use Kojic cream?

dear doctors,i am 22 yr old female i have been a victim of those local pharmacy skin lightning cream i applied it for three months the result was great when i came to knw the harmfyl side effects of that cream i stopped it basically i had no problem on my skin but my i am back in my true colour well what i am left out is with fine visible white patch on cheecks i consult with my dematoligist and he recommended me to use PLACENTREX GEL from albert david with some vitamin tablet for 20 days but no result what to do ?? and can i use kojic cream from curatio for complexion improvment would it be harmful?? waiting !!! thank you..
Asked On : Sat, 23 Mar 2013
Answers:  1 Views:  232
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Dermatologist 's  Response
Most of skin lightning creams contains hydroquinone and steroids which lead to hypopigmentation leading to white spots.Most of such white spots recover after stopping use of such products.,so you need not to be worry much.PLACENTREX gel is sufficient for it and continue with it.Plz remember kojic acid is also a depigmenting cream and your white patch will worsen with it .so just have some patience and go for only placentrex gel.
Answered: Sat, 23 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor